Clofenac SR - 10 Tablets
BRUSTAN-N Ibuprofen 500mg - 10 Tablets
Calpol Paracetamol Suspension - 100ml
  • Calpol Paracetamol Suspension - 100ml
Calpol Paracetamol Suspension - 100ml
  • Calpol Paracetamol Suspension - 100ml
Calpol Paracetamol Suspension - 100ml
  • Calpol Paracetamol Suspension - 100ml
Calpol Paracetamol Suspension - 100ml
  • Calpol Paracetamol Suspension - 100ml

Calpol Sugar Free Infant Paracetamol Suspension - 100ml

Calpol Sugar Free Infant Paracetamol Suspension - 100ml

Px-000046
Px-000046

Provides soothing relief from pain and fever for your children, when they need it most

₦2,250.00
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

Calpol Sugar Free Infant Paracetamol Suspension - 100ml

Calpol Sugar Free Infant Paracetamol Suspension - 100ml | Presentation : Suspension - 100ml

₦2,250.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Calpol Sugar Free Infant Paracetamol Suspension - 100ml provides soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies. This infant Suspension is gentle enough to use from 2 months. Each pack comes with an easy dose syringe.

Ingredient

Each 5ml contains 120mg of paracetamol, also contains Maltitol, E420.

Direction for Use

Can be given to babies 2-3 months with post-vaccination fever. Can also be given for other causes of pain and fever as long as they weigh over 4kg and are not premature. For infants 3–6 months give 2.5ml Up to 4 times in 24 hours; for infants 6–24 months give 5ml up to 4 times in 24 hours; for children 2–4 years give 7.5ml up to 4 times in 24 hours; for children 4–6 years give 10ml up to 4 doses in 24 hours

Caution

Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not use more than one product containing paracetamol at the same time. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Keep out of the reach of children.

Active Ingredient
Paracetamol
Drug Strength
120mg/5ml
Drug Dispensing
OTC
Dosage Form
Suspension
Drug Administration
Oral

Specific References

Adverse Drug Reaction

Report any unintended response you had while using this product at normal doses for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product